Lemsip Max Cold & Flu Lemon Sachets are a treatment that works to provide relief for symptoms caused by a cold or the flu, thanks to the two active ingredients.
Paracetamol is the painkiller that is used in a wide range of treatments for aches and pains. Paracetamol also can work to reduce fever. Phenylephrine is a decongestant that will ease swelling in the nose and sinuses that have become swollen as a result of a cold or the flu.
Store below 25°C in a dry place.
Keep out of the sight and reach of children.
Preparation and Usage
These Lemsip sachets are suitable to be used by adults and children aged 12 and over.
Add one sachet to a hot, but not boiling, a mug of water. Stir until all of the contents are dissolved in the water. Use one sachet every 4-6 hours as required. Do not exceed four sachets in 24 hours. If your symptoms persist after three days of use, stop using and speak to a doctor or pharmacist.
Please read the enclosed leaflet before use – Click Here
Do not exceed the stated dose.
Do not take with any other paracetamol-containing products.
If symptoms persist, consult your doctor.